# SDR ABXA201811263121

- Difficulty date: October 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 183T17018
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT HORIZONTAL STABILIZER FIXED TRAILING EDGE BEAM UPPER CHORD BETWEEN ELEVATOR STATIONS 237 AND 261. THE CHORD WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
